Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What causes red patches on the chest and breathing difficulties after consuming foods with high sugar content ?

I M a 15 year old girl and whenever i have candy or soda, even when it has the fake substitute sugar in it, i get red splotches on my chest and sometimes it gets a little harder to breathe. anyone know why? oh and sorry if this is in the wrong category...i didnt know which one to put. thanks!
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear thanks for choosing health care magic.Though in wrong catagory your are on right portal for information.The problem you have could be due your body sensitive to food color or essence used in this kind of preparation.the only thing you can do is to avoid such kind of things.When ever this happens keep a diary of what you have eaten and you will able pin point the particular substances.You can take anti allergic medicines if problem is severe with help of your doctor.
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor